MathSciNet Relay Station
MathSciNet bibliographic data
MR493872 (58 #12833) 53C20 (58E10)
Thorbergsson, Gudlaugur Closed geodesics on non-compact Riemannian manifolds. Math. Z. 159 (1978), no. 3, 249–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement